# SDR R61A2021112200923

- Difficulty date: November 4, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 29,129 hours, 20,841 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 17062783001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH H-STAB RIB 11A AND R/H H-STAB RIB 12A FOUND CRACKED. REPLACED RIBS L/H 11A & R/H 12A IAW REPUBLIC 170EO-55-10-0004_1 AND AAR TASK CARD 4500984-3000-0074. "MAJOR" P/N'S 170-62783-001 & 170-62642-002
